# SDR SWAA2023090687247

- Difficulty date: August 9, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA 2023-490637<[01] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-802 AND OPERATIONAL TEST IS OK;[02] COMPLETED
